# SDR BJNA201205270002

- Difficulty date: May 27, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N279AD
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26279
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 13C INOPERATIVE.  RE-LAMPED EMERGENCY LIGHT ABOVE SEAT 13C IAW AMM 33-51-21.  OPS CHECK GOOD.
